Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Group actions on $ A\sb{k}$-manifolds


Authors: Hsü Tung Ku and Mei Chin Ku
Journal: Trans. Amer. Math. Soc. 245 (1978), 469-492
MSC: Primary 57S15; Secondary 57S10
DOI: https://doi.org/10.1090/S0002-9947-1978-0511424-9
MathSciNet review: 511424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By an $ {A_k}$-manifold we mean a connected manifold with elements $ {w_i} \in {H^1}(M),\,1 \leqslant i \leqslant k$, such that $ {w_1} \cup \, \cdots \cup \,{w_k} \ne 0$. In this paper we study the fixed point set, degree of symmetry, semisimple degree of symmetry and gaps of transformation groups on $ {A_k}$-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S15, 57S10

Retrieve articles in all journals with MSC: 57S15, 57S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0511424-9
Keywords: Index homomorphism, $ {A_k}$-manifold, degree of symmetry, semisimple degree of symmetry, Pontrjagin class, Euler class, Euler characteristic, effective action, principal orbit, gap
Article copyright: © Copyright 1978 American Mathematical Society